# SDR 05FDEA04056

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT.  HORIZONTAL STAB LE PANEL 331AB.  EXISTING REPAIR BETWEEN RIB 2 - 3 LOWER SURFACE.  EXISTING REPAIR NOT IAW A310-200 SRM 55-12-12.  REMOVED 2 REPAIR ANGLES IAW A310-200 SRM51-40-21.  FABRICATED AND INSTALLED NEW ANGLES IAW A310-200 SRM 55-12-12.  MINOR  REPAIR PER GMM 6-2-100.  WORKED ON NRC N00758.
